Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 416, NWS Memphis, TN

September 5, 20127 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Sep 5, 2012, 6:31 PM CDT for 7 counties in Tennessee. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2012, 6:31 PM CDT (23:31 UTC)
Expired
Sep 5, 2012, 7:00 PM CDT
In force
29 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Chester County, TN, Crockett County, TN, Gibson County, TN, Haywood County, TN, Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 109 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 6:37 PM CDTTSTM WND GST 60Medina, TNTREE LIMBS DOWN AND WIND GUST OF 60 MPH ESTIMATED IN MEDINA.
Sep 5, 7:00 PM CDTTSTM WND DMGJackson, TNA 24 INCH IN DIAMETER TREE FELL DOWN IN JACKSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 2:29 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1178 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1655 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

559 
WUUS54 KMEG 052331
SVRMEG
TNC017-023-033-053-075-077-113-060000-
/O.NEW.KMEG.SV.W.0416.120905T2331Z-120906T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
631 PM CDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTH CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 700 PM CDT

* AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  TRENTON TO HUMBOLDT TO BELLS...OR ALONG A LINE EXTENDING FROM
  TRENTON TO HUMBOLDT TO 12 MILES NORTHEAST OF BROWNSVILLE...AND
  MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ADAIR...
  ALAMO...ATWOOD...BARGERTON...BELLE EAGLE...BELLS...BEMIS...BLUE
  GOOSE...DYER...FAIRVIEW...HOLLY GROVE...HUMBOLDT...JACKSON AND
  MIFFLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3586 8842 3562 8851 3544 8871 3568 8934
      3587 8915 3614 8904
TIME...MOT...LOC 2331Z 296DEG 31KT 3593 8886 3578 8891
          3567 8904

$$
2 follow-up statements
024 
WWUS54 KMEG 052340
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
640 PM CDT WED SEP 5 2012

TNC017-023-033-053-075-077-113-060000-
/O.CON.KMEG.SV.W.0416.000000T0000Z-120906T0000Z/
CARROLL TN-CHESTER TN-CROCKETT TN-GIBSON TN-HAYWOOD TN-HENDERSON TN-
MADISON TN-
640 PM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR MADISON...NORTHWESTERN HENDERSON...NORTH CENTRAL HAYWOOD...
GIBSON...CROCKETT...NORTH CENTRAL CHESTER AND SOUTHWESTERN CARROLL
COUNTIES...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEW ENTERPRISE TO FAIRVIEW TO HUNTERSVILLE...OR ALONG A LINE
EXTENDING FROM MILAN TO HUMBOLDT TO 9 MILES WEST OF JACKSON...MOVING
SOUTHEAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
GROVE...GADSDEN...GIBSON...HUMBOLDT...JACKSON...MEDINA...MILAN...
TRENTON...ALLENS...OWL CITY...RUDOLPH...JONES...JOHNSONS GROVE AND
BRIMS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3586 8842 3562 8851 3544 8871 3568 8934
      3587 8915 3614 8904
TIME...MOT...LOC 2340Z 295DEG 31KT 3588 8877 3573 8882
          3562 8895

$$
137 
WWUS54 KMEG 052347
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
647 PM CDT WED SEP 5 2012

TNC017-023-033-053-075-077-113-060000-
/O.CON.KMEG.SV.W.0416.000000T0000Z-120906T0000Z/
CARROLL TN-CHESTER TN-CROCKETT TN-GIBSON TN-HAYWOOD TN-HENDERSON TN-
MADISON TN-
647 PM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR MADISON...NORTHWESTERN HENDERSON...NORTH CENTRAL HAYWOOD...
GIBSON...CROCKETT...NORTH CENTRAL CHESTER AND SOUTHWESTERN CARROLL
COUNTIES...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM GOAT CITY TO GILMORE TO NEELY...OR ALONG A LINE EXTENDING FROM 7
MILES SOUTH OF MILAN TO JACKSON TO 8 MILES SOUTHWEST OF 
JACKSON...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ADAIR...
ALAMO...ATWOOD...BARGERTON...BELLE EAGLE...BELLS...BEMIS...BLUE
GOOSE...CEDAR GROVE...DYER...FAIRVIEW...GADSDEN...GIBSON AND HOLLY 
GROVE. 

A TRAINED SPOTTER REPORTED ESTIMATED WIND SPEEDS AROUND 60 MPH IN 
MEDINA AT 637 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3586 8842 3562 8851 3544 8871 3568 8934
      3587 8915 3614 8904
TIME...MOT...LOC 2347Z 295DEG 31KT 3581 8872 3566 8877
          3555 8889

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:04 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Sep 5, 3:04 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
304 PM CDT WED SEP 5 2012

.DISCUSSION...

SKIES ARE MOSTLY SUNNY THIS AFTERNOON ACROSS MUCH OF THE FORECAST
AREA WITH TEMPERATURES MAINLY IN THE MID TO UPPER 90S. HEAT INDEX
VALUES ARE CURRENTLY IN THE 105 TO 109 DEGREE RANGE AT THIS TIME.
SHOWERS AND THUNDERSTORMS HAVE INCREASED IN COVERAGE AND INTENSITY
OVER THE PAST HOUR OR SO. SOME OF THESE THUNDERSTORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL AS THE MAIN
THREATS. SEVERE THUNDERSTORM WATCH 621 IS NOW IN EFFECT UNTIL 10
PM FOR ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA.

A WEAK SHORTWAVE TROUGH WILL PASS THROUGH THE REGION TONIGHT AND
WILL BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY THAT DOES DEVELOP
THIS EVENING. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING
THE EARLY EVENING HOURS OVER NORTHERN SECTIONS OF THE FORECAST
AREA.

HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION FOR THURSDAY AND
THURSDAY NIGHT BRINGING MAINLY DRY WEATHER TO THE FORECAST AREA.
AN ISOLATED THUNDERSTORM IS POSSIBLE BUT COVERAGE WILL BE VERY
SMALL. HEAT INDEX VALUES MAY APPROACH 105 DEGREES ON THURSDAY SO A
HEAT ADVISORY MAY BE ISSUED OVERNIGHT FOR THURSDAY.

A COLD FRONT WILL MOVE INTO THE FORECAST AREA ON FRIDAY. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND
MOVE ACROSS THE FORECAST AREA. A FEW THUNDERSTORMS COULD BECOME
SEVERE WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL WOULD BE THE
MAIN THREATS. THUNDERSTORMS WILL CONTINUE INTO FRIDAY NIGHT AND
SATURDAY MORNING. THE FRONT SHOULD CLEAR OUT OF THE REGION BY
SATURDAY AFTERNOON BRINGING AN END TO THE THREAT OF THUNDERSTORMS.

BEHIND THE FRONT...COOLER AND DRIER AIR WILL MOVE INTO THE
FORECAST AREA. AS A RESULT...DRY WEATHER AND MUCH MORE PLEASANT
TEMPERATURES WILL BE FOUND ACROSS THE FORECAST AREA. OVERNIGHT
LOWS WILL DROP INTO THE MID TO UPPER 50S OVER MUCH OF THE FORECAST
AREA FOR SUNDAY...MONDAY AND TUESDAY. AFTERNOON HIGHS DURING THIS
PERIOD WILL BE IN THE LOW TO MID 80S. BY TUESDAY EVENING...HIGH
PRESSURE WILL BE EAST OF THE REGION ALLOWING SOUTH WINDS TO BRING
WARMER AND MORE HUMID AIR TO THE FORECAST AREA FOR NEXT WEDNESDAY.

ARS

&&

.AVIATION...

18Z TAF SET

CONFIDENCE IN TSRA DEVELOPMENT WANING AS LITTLE CU HAS DEVELOPED
OVER THE AREA THUS FAR. SMALL LINE OF CLOUDS EXIST OVER NW
ARKANSAS BUT THUS FAR NO TSRA DEVELOPMENT. WILL LEAVE VCTS WORDING
AT KMEM...KMKL...AND KJBR BUT WILL REMOVE MENTION OF TEMPOS.
STRATUS WILL MOVE INTO KTUP DURING THE EARLY MORNING HOURS SIMILAR
TO WHAT OCCUR THIS MORNING. PATCHY FOG MAY ALSO DEVELOP AT KMKL
REDUCING VSBYS. LIGHT AND VARIABLE WINDS GENERALLY EXPECTED
THROUGH THE PERIOD.

KRM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  97  78  94 /  30  10  10  40
MKL  72  95  71  92 /  40  10  10  30
JBR  74  96  73  91 /  20  10  10  40
TUP  74  95  73  95 /  30  10  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PANOLA-PONTOTOC-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
     TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CROCKETT-DYER-
     FAYETTE-HARDEMAN-HAYWOOD-LAKE-LAUDERDALE-SHELBY-TIPTON.

&&
Hazardous weather outlook, Sep 5, 11:56 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1156 AM CDT WED SEP 5 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061900-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1156 AM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER THE ENTIRE MID-
SOUTH. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
INTO EARLY EVENING ACROSS MUCH OF THE MID SOUTH. ANY STORM THAT
BECOMES SEVERE WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS
AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE.

HOT AND HUMID CONDITIONS WILL ALSO PREVAIL ACROSS MUCH OF THE MID
SOUTH. A HEAT ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY THROUGH
SATURDAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WINDS
AND LARGE HAIL. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS
REGARDING THIS POTENTIAL SEVERE WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE MID SOUTH THIS
AFTERNOON AND EARLY EVENING AND AGAIN FRIDAY INTO SATURDAY.

In the hours before

Local storm report, Sep 5, 5:12 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
512 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
09/05/2012                   DUNKLIN            MO   LAW ENFORCEMENT

            TWO TREES DOWN IN KENNETT.

0440 PM     HAIL             HARMONTOWN              34.53N 89.65W
09/05/2012  E0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

            NICKEL SIZE HAIL IN HARMONTOWN.

&&

RRH
Local storm report, Sep 5, 5:40 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 N KENTON              36.23N 89.01W
09/05/2012                   OBION              TN   EMERGENCY MNGR

            POWERLINES DOWN ALONG US 45 2.5 MILES NORTH OF KENTON.

&&

RRH
Special weather statement, Sep 5, 6:00 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT WED SEP 5 2012

TNZ002-003-019>021-052330-
WEAKLEY TN-CARROLL TN-DYER TN-GIBSON TN-OBION TN-
600 PM CDT WED SEP 5 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...

  WEST CENTRAL CARROLL COUNTY IN NORTHWEST TENNESSEE...
  EAST CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
  GIBSON COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  SOUTHWESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 5 MILES EAST OF KENTON TO 7 MILES EAST OF NEWBERN AT 600
PM CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN CARROLL...DYER...GIBSON...OBION AND WEAKLEY COUNTIES...
INCLUDING LOCATIONS NEAR HUMBOLDT...MILAN AND TRENTON...SHOULD
MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3594 8860 3581 8892 3611 8931 3627 8894
TIME...MOT...LOC 2300Z 313DEG 17KT 3619 8892 3611 8914
Local storm report, Sep 5, 6:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     MCKENZIE                36.14N 88.51W
09/05/2012  E65.00 MPH       CARROLL            TN   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 60 TO 65 MPH IN THE TOWN OF
            MCKENZIE.

&&

RRH
Special weather statement, Sep 5, 6:22 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
622 PM CDT WED SEP 5 2012

MSZ021-052345-
YALOBUSHA MS-
622 PM CDT WED SEP 5 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  SOUTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER BRYANT AT 622 PM CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN YALOBUSHA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3386 8970 3386 8977 3389 8978 3390 8981
      3396 8982 3399 8953 3387 8952 3386 8953
      3386 8967 3386 8969
TIME...MOT...LOC 2322Z 335DEG 8KT 3390 8969
Local storm report, Sep 5, 6:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
625 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     BRAZIL                  35.92N 89.06W
09/05/2012  E60.00 MPH       GIBSON             TN   PUBLIC

            LOTS OF TREE LIMBS DOWN IN BRAZIL. WINDS ESTIMATED AT 60
            MPH OR HIGHER.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 4:53 AM CDTHeat AdvisoryMEGCrockett, Dyer, Fayette, Hardeman, Haywood, Lake and 3 more14 hr
Sep 5, 7:20 AM CDTSpecial Weather StatementMEGObion25 min
Sep 5, 7:44 AM CDTSpecial Weather StatementMEGWeakley31 min
Sep 5, 3:56 PM CDTSevere Thunderstorm WarningMEGObion32 min
Sep 5, 4:57 PM CDTSpecial Weather StatementMEGWeakley18 min
Sep 5, 5:15 PM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley30 min
Sep 5, 5:37 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Weakley23 min
Sep 5, 6:00 PM CDTSpecial Weather StatementMEGGibson30 min
Sep 5, 6:06 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley24 min
Sep 5, 6:10 PM CDTFlash Flood WarningMEGCarroll, Dyer, Gibson, Henry, Obion, Weakley3 hr
Sep 5, 6:39 PM CDTFlash Flood WarningMEGCarroll, Henry3 hr
Sep 5, 6:52 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Hardin, Henderson, McNairy and 1 more23 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.